# SDR FDEA202105311424

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,637 hours, 21,050 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,637 hours, 21,050 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  612     57-20  0638     22MAY21  MEM  FACT  U  MOD TYPE T MOD NO. 1-5720-T0361818 REV NO.  PS P1  WING -OUTER WING- LEFT WING SPAR LOWER CAP CRACKED  BETWEEN XORS=1043-1045: PREP  COMPLY WITH E..A. 1-5720-T0361818 REV NO.  POS. P1  INFO 23MAY21 00:30  ** ATTACHED TO WORK ORDER 00080239 **  FACT 23MAY21 01:16   IND U  COMPLIED WITH EA 1-5720-T0361818 P1 FOR PREPARATION  OF MX FERRY   INFO 23MAY21 00:30  ** ATTACHED TO WORK ORDER 00080239 **  FACT 23MAY21 01:16   IND U  COMPLIED WITH EA 1-5720-T0361818 P1 FOR PREPARATION  OF MX FERRY
